Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Affine and projective lines
over one-dimensional semilocal domains


Author: Chandni Shah
Journal: Proc. Amer. Math. Soc. 124 (1996), 697-705
MSC (1991): Primary 13A17, 13B25, 13E05, 13H99, 13J15
MathSciNet review: 1301048
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We characterize those partially ordered sets that can occur as the spectra of polynomial rings over one-dimensional semilocal (Noetherian) domains. We also determine the posets that can occur as projective lines over one-dimensional semilocal domains.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 13A17, 13B25, 13E05, 13H99, 13J15

Retrieve articles in all journals with MSC (1991): 13A17, 13B25, 13E05, 13H99, 13J15


Additional Information

Chandni Shah
Affiliation: Department of Mathematics, University of Southern California, Los Angeles, California 90089-1113
Address at time of publication: Department of Mathematics, University of California, Riverside, California 92521
Email: cshah@ucrmath.ucr.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-96-03159-0
PII: S 0002-9939(96)03159-0
Keywords: Prime spectrum, Henselian ring, polynomial ring, projective line, discrete valuation domain
Received by editor(s): August 30, 1994
Communicated by: Wolmer V. Vasconcelos
Article copyright: © Copyright 1996 American Mathematical Society